# SDR SWAA2018060522553

- Difficulty date: June 3, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 45,601 hours, 26,460 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook And Loop
- Part number: 5874002230
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING DOOR EMERGENCY EXIT STRAP COVER HOOK AND LOOP BROKEN.  R&R HOOK AND LOOP PER CMM.
